# SDR SWIA20250424011

- Difficulty date: April 11, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 43,922 hours, 40,576 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED TO PIT DUE TO ANTI ICE DUCT WARNING MSSG.    (FLIGHT 5113 - FILED CLOSED)    APR 15, 2025  STATION: PIT--PLEASE REFERENCE AML 1582914, PLEASE REFERENCE AML 1582036  PLEASE REFERENCE AML 1582037 FOR MAINTENANCE COMPLIED WITH. TROUBLESHOT ANTI ICE DUCT WARNING MSSG IN REFERENCE TO FIM 36-20-00. ARRIVED AT A/C AND PERFORMED OPERATIONAL TEST OF THE BLEED-AIR LEAK DETECTION AND WARNING SYSTEM IN REFERENCE TO CRJ 200 AMM 36-21-01. FOUND THE LH WING WOULD NOT TEST. PERFORMED RESISTANCE CHECK OF THE LH WING THERMAL SWITCHES IN REFERENCE TO CRJ 200 WM 36-21-00 AND ESPM 20-00-02. FOUND RESISTANCE TO BE MUCH HIGHER THAN EXPECTED. ISOLATED THE LH WING THERMAL SWITCHES. LH WING MOST OTBD WING SECTION TO BE AT FAULT. REMOVED AND REPLACED THERMAL SWITCHES AT LH WING STATIONS WS267.00, WS285.00, WS300.00, WS320.00, WS338.00, WS359.00 AND WS377.00 IN REFERENCE TO CRJ 200 AMM 36-21-07. REPERFORMED RESISTANCE CHECK OF LH WING. WING IS NOW READING AS EXPECTED. PERFORMED OPERATIONAL TEST OF THE BLEED-AIR LEAK DETECTION AND WARNING SYSTEM IN REFERENCE TO CRJ 200 AMM 36-21-01. OPS CHECK GOOD AT THIS TIME. R
